# SDR CA970318016

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1 & 2
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) BOTH ENGINES FLAMED OUT WHILE TAXIING OFF RUNWAY JUST OUT OF IDLE REVERSE THRUST POSITION. WEATHER AT THE TIME WAS HEAVY SNOW FALL CONDITION. ENGINE INTAKES INSPECTED AND FOUND NORMAL. ENGINES RESTRARTED NORMALLY. POOR RUNWAY CONDITIONS WITH THRUST REVRSER USE PROBABLE CAUSE OF FLAMEOUT.
